# SDR XCGA20150326001

- Difficulty date: March 18, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Gulstm G280
- Aircraft serial: 2057
- Aircraft time: 99 hours, 65 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Jammed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS JAMMED AT 6 DEGREES DURING RETRACTION AFTER TAKEOFF.  FLAP JAM AMBER CAS MSG ILLUMINATED.  PERFORMED CHECKLIST FOR FLAP JAM & DIVERTED.  TECH OPS INFORMED US THAT THIS IS A KNOWN ISSUE & IS ADDRESSED IN 2 MX OPERATIONS LETTERS.  MOL 14-0012 DATED 12/30/2014 DESCRIBES A FLAP RETRACTION PROCEDURE THAT MINIMIZES THE POTENTIAL FOR A FLAP JAM MSG.  MOL 15-0005 DATED 3/19/2015 CLARIFIES THE RETRACTION PROCEDURE & ADDS A PROCEDURE TO RESET THE FLAPS IF A FLAP JAM MSG OCCURS UNDER CERTAIN CIRCUMSTANCES.  MX PERFORMED THE FLAP RESET PROCEDURE & PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE FLAPS WITH NO DEFECTS NOTED.
